Items where authors include "Martins, JF"

Export as [feed] Atom [feed] RSS
Jump to: Article
Number of items: 2.


Cirio, LS and Martins, JF (2017) Categorifying the sl(2, C) Knizhnik-Zamolodchikov connection via an infinitesimal 2-Yang-Baxter operator in the string Lie-2-algebra. Advances in Theoretical and Mathematical Physics, 21 (1). pp. 147-229. ISSN 1095-0761

Martins, JF and Picken, R (2015) Link invariants from finite categorical groups. Homology, Homotopy and Applications, 17 (2). pp. 205-233. ISSN 1532-0073

This list was generated on Sun Feb 18 06:07:58 2024 GMT.